# SDR ARWA0010304

- Difficulty date: March 13, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 73,921 hours, 24,419 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN TOP OF CLIMB LOSS OF HYDRAULIC FLUID AND PRESSURE DOWN TO THE STAND-PIPE SLOWLY.  FOLLOWED EMERGENCY CHECK LIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PRESSURE LINE TO AUXILIARY PUMP OPERATIONAL CHECK IAW MM 29-0-3 OPS NORMAL, NO LEAKS NOTED.
